PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Pair correlation of lattice points with prime constraint

Volume 154 / 2012

Maosheng Xiong, Alexandru Zaharescu Acta Arithmetica 154 (2012), 29-43 MSC: 11K06; 11J71. DOI: 10.4064/aa154-1-2

Authors

  • Maosheng XiongDepartment of Mathematics
    Hong Kong University
    of Science and Technology
    Clear Water Bay
    Kowloon, Hong Kong, P.R. China
    e-mail
  • Alexandru ZaharescuInstitute of Mathematics
    of the Romanian Academy
    P.O. Box 1-764
    70700 Bucureşti, Romania
    and
    Department of Mathematics
    University of Illinois at Urbana-Champaign
    273 Altgeld Hall, MC-382
    1409 W. Green Street
    Urbana, IL 61801, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image